Partial Differential Equations/Mathematical Problems in Mechanics
Existence of weak solutions for an interaction problem between an elastic structure and a compressible viscous fluid
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 113-118.

We prove an existence result of weak solutions for an interaction problem between an elastic structure and a compressible fluid in three space dimensions. Solutions are defined as long as there is no collision and as long as conditions of non-interpenetration and of preservation of orientation are satisfied by the displacement field of the structure.

Nous présentons ici un résultat d'existence de solutions faibles pour un problème d'interaction entre une structure élastique et un fluide compressible en dimension trois. Les solutions sont définies tant qu'il n'y pas de chocs et tant que le déplacement de la structure vérifie des conditions de non-interpénétration et de préservation de l'orientation.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.003
Boulakia, Muriel 1

1 Laboratoire de mathématiques appliquées, université de Versailles-St-Quentin, 45, avenue des Etats Unis, 78035 Versailles cedex, France
@article{CRMATH_2005__340_2_113_0,
     author = {Boulakia, Muriel},
     title = {Existence of weak solutions for an interaction problem between an elastic structure and a compressible viscous fluid},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {113--118},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.003},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.003/}
}
TY  - JOUR
AU  - Boulakia, Muriel
TI  - Existence of weak solutions for an interaction problem between an elastic structure and a compressible viscous fluid
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 113
EP  - 118
VL  - 340
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.003/
DO  - 10.1016/j.crma.2004.11.003
LA  - en
ID  - CRMATH_2005__340_2_113_0
ER  - 
%0 Journal Article
%A Boulakia, Muriel
%T Existence of weak solutions for an interaction problem between an elastic structure and a compressible viscous fluid
%J Comptes Rendus. Mathématique
%D 2005
%P 113-118
%V 340
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.003/
%R 10.1016/j.crma.2004.11.003
%G en
%F CRMATH_2005__340_2_113_0
Boulakia, Muriel. Existence of weak solutions for an interaction problem between an elastic structure and a compressible viscous fluid. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 113-118. doi : 10.1016/j.crma.2004.11.003. http://www.numdam.org/articles/10.1016/j.crma.2004.11.003/

[1] M. Boulakia, Modélisation et analyse mathématique de problèmes d'interaction fluide–structure, Thesis, université de Versailles, 2004

[2] Desjardins, B.; Esteban, M.J. On weak solutions for fluid-rigid structure interaction: compressible and incompressible models, Commun. Partial Differential Equations, Volume 25 (2000) no. 7–8, pp. 1399-1413

[3] Di Perna, R.J.; Lions, P.-L. Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Volume 98 (1989), pp. 511-547

[4] Feireisl, E. On the motion of rigid bodies in a viscous compressible fluid, Arch. Rational Mech. Anal., Volume 167 (2003) no. 4, pp. 281-308

[5] Feireisl, E.; Novotny`, A.; Petzeltovà, H. On the existence of globally defined weak solutions to the Navier–Stokes equations, J. Math. Fluid Mech., Volume 3 (2001) no. 4, pp. 358-392

[6] Flori, F.; Orenga, P. Fluid–structure interaction: analysis of a 3-D compressible model, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 17 (2000) no. 6, pp. 753-777

[7] Lions, P.L. Mathematical Topics in Fluid Mechanics, Oxford Science Publications, 1996

[8] Lions, P.L. Bornes sur la densité pour les équations de Navier–Stokes compressibles isentropiques avec conditions aux limites de Dirichlet, C. R. Acad. Sci. Paris, Ser. I, Volume 328 (1999) no. 8, pp. 659-662

Cited by Sources: